# SDR SWIA2019062146000

- Difficulty date: May 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 33,176 hours, 24,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 565-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LBL9 BETWEEN FS565.0 AND FS581.0 I/B FLOOR SUPPORT HAS CORROSION.  (C-CHECK) RO: 06/20/2019 REMOVED AND REPLACED I/B FLOOR SUPPORT AT LBL9 BETWEEN FS565.00 AND FS597.00 IAW SRM.
